On compact spaces carrying Radon measures of uncountable Maharam type

Tom 154 / 1997

Fundamenta Mathematicae 154 (1997), 295-304 DOI: 10.4064/fm-154-3-295-304

Streszczenie

If Martin's Axiom is true and the continuum hypothesis is false, and X is a compact Radon measure space with a non-separable $L^1$ space, then there is a continuous surjection from X onto $[0,1]^{ω_1}$.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek